Local Regression and Likelihood

M.L. Hazelton

    Research output: Contribution to journalLetter

    Original languageEnglish
    Pages (from-to)519-521
    JournalJournal of Applied Statistics
    Volume27
    Issue number4
    Publication statusPublished - 2000

    Cite this

    Hazelton, M. L. (2000). Local Regression and Likelihood. Journal of Applied Statistics, 27(4), 519-521.
    Hazelton, M.L. / Local Regression and Likelihood. In: Journal of Applied Statistics. 2000 ; Vol. 27, No. 4. pp. 519-521.
    @article{644b2ab924874504a02629f1f16df054,
    title = "Local Regression and Likelihood",
    author = "M.L. Hazelton",
    year = "2000",
    language = "English",
    volume = "27",
    pages = "519--521",
    journal = "Journal of Applied Statistics",
    issn = "0266-4763",
    publisher = "Routledge",
    number = "4",

    }

    Hazelton, ML 2000, 'Local Regression and Likelihood' Journal of Applied Statistics, vol. 27, no. 4, pp. 519-521.

    Local Regression and Likelihood. / Hazelton, M.L.

    In: Journal of Applied Statistics, Vol. 27, No. 4, 2000, p. 519-521.

    Research output: Contribution to journalLetter

    TY - JOUR

    T1 - Local Regression and Likelihood

    AU - Hazelton, M.L.

    PY - 2000

    Y1 - 2000

    M3 - Letter

    VL - 27

    SP - 519

    EP - 521

    JO - Journal of Applied Statistics

    JF - Journal of Applied Statistics

    SN - 0266-4763

    IS - 4

    ER -